Sapling growth as a function of resources in a north temperate forest

TitleSapling growth as a function of resources in a north temperate forest
Publication TypeJournal Article
Year of Publication1994
AuthorsPacala, SW, Canham, CD, Silander, Jr., JA, Kobe, RK
JournalCan. J. For. Res.
Volume24
Pagination2172-2183
Publication Languageeng
URLhttp://www.caryinstitute.org/reprints/Pacala_et_al_1994_Can_J_For_Res_24_2172-2183.pdf

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2014